Aciphex manufacturer

Common Questions and Answers about Aciphex manufacturer

aciphex

On a side note I too, have acid reflux and take aciphex. I had it before treatment though. Aciphex is pricey but the manufacturer has a rebate that keeps it down to about $25.00 a month. I sometimes feel like stuff is trying to sit in my throat and some foods are worse than others. I have a big deal with bran cereal now that I didn't have before treatment but I honestly am ok with that. Being free of hep c is awesome.
I became mildly hypo after one lobe was removed. If I had not gotten on meds I would be very sick by now. I got synthroid samples from my doc--enough for 3 weeks. I had my scrip filled and of course they gave me the generic instead of Syn because at the bottom of the prescription it said "generic may be substituted unless synthroid required by doctor." I felt better on the Syn at the 5 day mark, went back down to fatigue and hurting feet until the 3 week mark.
Thank you for your response. I did send my question to Janssen, the manufacturer, and got a telephone response the right away the next morning. Guess if you ask why their drugs kill people they take it seriously. :-) They went through every drug I am presently taking and told me that one of them could cause cardiac arrythmia (not sure I spelled that correctly).
I took Aciphex for 2 weeks and felt horrible while on it. It made me extremely nauseated. I also had lots of gas, abdominal pains, and bloating. I stopped taking it and tried just taking RX Pepcid for awhile, but it isn't strong enough. It got to the point that I was having swallowing problems from all of the refluxing. Now I'm on Prevacid which helps, but I don't know if 30 mg. daily is enough for me. I'm sick of all this medication, especially since I had a Lap. Nissen 2 yrs.
Tried Prevacid briefly and Aciphex 2X day for 4 months. At that point the sides from the drugs were as bad as the reflux which it only helped somewhat. I may try Nexium within the next week or two to see if I get better results. I've been stubornly waiting for this to go away without another PPI but am about to give up. In any event, pretty sure this will resolve (or at least get a lot better) once treatment ends. Wouldn't be suprised if the Procrit is part of the problem.
MedHelp Health Answers